Journal of the Korean Pediatric Society 1988;31(8):1079-1084.
Published online August 31, 1988.
A Case of Toxic Epidermal Necrolysis.
Eun Hwa Shin1, Youn Hong Choi1, Ju Hong Cha1, Kwang Jun Kim1, Kyung Je Sung2
1Department of Pedicatrics, Chunggu Sung Sim Hosptal, Seoul, Korea
2Department of Dermatology, Chunggu Sung Sim Hosptal, Seoul, Korea
중독성 표피괴사융해증 1례
신은화1, 최연홍1, 차주홍1, 김광전1, 성경제2
1청구성심병원 소아과
2청구성심병원 피부과
Received: 11 January 1988   • Accepted: 10 February 1988
Abstract
Toxic Epidermal Necrolysis is uncommon disease characterized by erythema and shedding of the epidermis and mucous membrane. Mortality rates are high. The reaction is probably a drug-induced hypersensitivity phenomenon. We experienced Toxic Epidermal Necrolysis in a 4 yr old boy whose skin lesion had developed 3 days after taking medication from a drug store for common cold. Diagnosis of TEN was established by clinical features and histopathologic findings>
Key Words: Toxic Epidermal Necrolysis




Close layer
prev next